Advertisement

Israel Journal of Mathematics

, Volume 75, Issue 1, pp 119–128 | Cite as

Ergodic transformations and sequences of integers

  • S. Eigen
  • A. Hajian
  • S. Kalikow
Article
  • 41 Downloads

Abstract

Using an ergodic transformation defined on an infinite measure space, we discuss complements in ℤ of the setA consisting of finite sums of odd powers of 2.

Keywords

Measure Space Finite Type Finite Union Infinite Subset Dyadic Interval 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. G. De Bruijn,On bases for sets of integers, Publ. Math. Debrecen1 (1950), 232–242.MathSciNetMATHGoogle Scholar
  2. 2.
    S. Eigen and A. Hajian,Sequences of integers and ergodic tranformations, Advances of Math.73 (1989), 256–262.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    S. Eigen, Y. Ito, and A. Hajian,Ergodic measure preserving transformations of finite type, Tokyo Journal of Math.11 (1988), 459–470.MATHMathSciNetGoogle Scholar
  4. 4.
    S. Eigen, A. Hajian and V. Prasad,Skyscraper template for infinte m.p. transformations, to appear.Google Scholar
  5. 5.
    N. A. Friedman,Introduction to Ergodic Theory, Van Nostrand, New York, 1970.MATHGoogle Scholar
  6. 6.
    A. Hajian and S. Kakutani,An example of an e.m.p. transformation defined on an infinite measure space, Springer Lecture Notes in Math.160 (1970), 45–52.MathSciNetCrossRefGoogle Scholar
  7. 7.
    C.T. Long,Additive theorems for sets of integers, Pacific J. Math.23 (1967), 107–112.MATHMathSciNetGoogle Scholar

Copyright information

© The Weizmann Science Press of Israel 1991

Authors and Affiliations

  • S. Eigen
    • 1
  • A. Hajian
    • 1
  • S. Kalikow
    • 1
  1. 1.Mathematics DepartmentNortheastern UniversityBostonUSA

Personalised recommendations